不規則入力を受ける系のMarkov近似に関する研究

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5196
Title
不規則入力を受ける系のMarkov近似に関する研究
Title Alternative
On the Markov approximation of the system with random input
File
Author
著者 石川 浩
著者(ヨミ) イシカワ ヒロシ
著者(別表記) Ishikawa Hiroshi
著者 鶴井 明
著者(ヨミ) ツルイ アキラ
著者(別表記) Tsurui Akira
Publication Title
香川大学経済論叢
Volume
57
Issue
1
Start Page
177
End Page
207
Publisher
香川大学経済研究所
Published Date
198406
ISSN
03893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.